MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF284
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the data files and balloon catheter, 2af284 with lot number 95120 were returned and analyzed.The data files showed at least 7 applications were performed on the date of the event and system notice (b)(4) ¿the system has detected an electrical component failure¿ was triggered on one application.One application was performed with the returned balloon catheter and the other 6 applications were performed with a different balloon catheter.Visual inspection of the balloon catheter showed the catheter was intact with no apparent issue.Dissection showed that guide wire lumen kinked on 1.6055 inches from the tip of the catheter.The catheter failed the performance test due to kink on guide wire lumen.In conclusion, the balloon catheter failed the returned product inspection.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
After a completed case, the balloon catheter was returned and subsequently tested out of specification per the manufacturer's invest igation.

Brand Name
ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key8118838
Report Number3002648230-2018-00893
Device Sequence Number1710690
Product Code OAE
UDI-Device Identifier00643169753693
UDI-Public00643169753693
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Model Number2AF284
Device Catalogue Number2AF284
Device Lot Number95120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1